Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Gardasil/hair loss

Discussion in 'Medications that can cause Hair Loss' started by aries, Sep 6, 2008.

  1. finaleofseem

    finaleofseem Guest

    Aries, don't blame yourself, hon. You were trying to do what was best for your girl, and keep her safe. Hell, after an false-abnormal pap (everything was A-OK on the follow-up), I even went and got the first shot of the three. The only reason I didn't go back is b/c I got so sick off the first one. Doctors and friends/the media are VERY good at scaring us into vaccines/procedures, and because you're a good parent who wants your daughter to be as safe as possible, you listened. And let's be real -- they were running COMMERCIALS for the damn vaccine. And they didn't mention that it only protects against 4 kinds.

    People just aren't always honest, and don't consider that the potential side-effects may outweigh the benefits for some.

    *HUG*
     
  2. aries

    aries Guest

    Thank you. Did you notice that you don't see those commercials anymore? My friend told her doctor that she didn't want the shot for her daughter because she was not sexually active. He said "what if she is raped"? She gave her the shots and now her daughter suffers with headaches. They are giving 9 year olds this stuff. It was fast tracked and I'm so angry that this company is making so much money off of these girls. The shot is making these girls have serious health issues.
     
  3. finaleofseem

    finaleofseem Guest

    I did notice that. I didn't realize they were giving it to girls as young as 9. That is truly horrible. And "what if she's raped?" That doctor should not be treating young women. I know it happens, but I really think in the case of rape, HPV is the least of your worries. What about STDs, pregnancy, physical injuries, and emotional trauma? What an ass!

    You know .. it's just horrible how they prey upon concerned mothers. Sexuality and reproductive health is a huge area of concern for women naturally, and it seems that they were marketing this as a miracle cure without any real cause. From the commercials you'd think it protects you from the majority of the strains, but that's just not true!

    I still think the best thing for cervical health is an annual pap smear. :)
     
  4. livEyourlife

    livEyourlife Guest

    Hi Aries! Geez. And I was thinking about getting the shots.
    I'm already losing goops of hair. No need to lose more.

    So it's scientifically proven that a side affect of gardasil may be hair loss?
    lol...weigh the options, eh? Cervical cancer or hairloss? :dunno:
     
  5. aries

    aries Guest

    Please do your research before you get these three shots. You can google gardasil and hair loss. Erin Brockovich has a myspace page asking for girls/women to write to her about their experience. This shot only guards against 4 strains too. I wish I had done the research.
     
  6. aries

    aries Guest

    I still think this might be the real culprit.
     
  7. Nikoletta

    Nikoletta Guest

    Re: Gardasil

    :agree: I've read some girls have had serious side effects.... :shakehead: One ingredient in the vaccine (Polysorbate 80) may even cause infertility.....
     
  8. meow mix

    meow mix Guest

    hi, i had my gardasil shots about 3 or 4 years ago (when i was 19-20 years old.)
    my Androgenetic Alopecia appeared about 2 years ago

    I don't believe the gardasil is the main factor in this, but who knows. Looking back, i regret taking the gardisil shot as now i'll be wondering whether its related to my Androgenetic Alopecia. I really only took the shot because it was free for Australian women in my age group. I really regret not educating myself of the possible side effects :(
     
  9. as324.

    as324. Guest

    ughhhhhhhhhhhhhhhhhhhh same. gardasil is pure poison. of course i learned this after getting it.
     
  10. RugBug

    RugBug Guest

    oh boy....Gardasil.....
    sent my daughter to the ER...they thought she'd had a stroke. Her entire left side was borderline paralyzed. It's a long, long story that I won't even begin to get in to. However, the bottom line was....

    me..... "we'll find the best lawyers and sue all of you."

    Gardasil makers..... "they won't be nearly as good as ours."
     
  11. aries

    aries Guest

    RugBug - You can fill out a complaint form. We did, of course nothing will probably come from it.
     
  12. aries

    aries Guest

    I'm sorry that your daughter had to go through that. Is she o.k. now? The mercury in that shot is through the roof! They also use an ingredient that is found in rat poison.
     
  13. as324.

    as324. Guest

    it really makes me so frustrated that so much of health care is FOR profit, not FOR IMPROVEMENT OF HEALTH.
     
  14. aries

    aries Guest

    :agree:
     
  15. FLgirl

    FLgirl Guest

  16. RugBug

    RugBug Guest

    to all....yes, I filled out complaint forms.....I have a file on my daughter post Gardasil that would frighten you! After she regained most of the feeling in her arms and legs...she went for that extremely painful neuropathy test...(the one where they hook you up to monitors and then proceed to put needles in your limbs, finger, toes...and SHOCK you.) She was sobbing, the doctor was sobbing....all for the "file" that never got addressed. Soon after these tests came back inconclusive, one of her friends went through the exact same ordeal up in Oregon, two weeks after HER last Gardasil injection. But, like I said....what we were told, two years ago, was....."hire all the lawyers you'd like, we'll win".
    I didn't notice any added hair loss after all that, she's always had such thin hair....but it should as heck couldn't have helped matters....
     
  17. aries

    aries Guest

    My daughters hair started to fall after the last shot, but that's also a time that we switched bcp's. Hair loss is a listed side effect of gardasil and I have spoke to several moms who's daughters are having hair issues after the shot. I also have a case# for my daughter, but they don't seem to care. My daughter experienced a rash, spots in her eyes, body temperature issues, etc..
     
  18. Sncoles01

    Sncoles01 New Member

    Joined:
    Jun 8, 2015
    Messages:
    1
    Likes Received:
    0
    Dislikes Received:
    0
    Any new info? Treatments?

    My heart is breaking as I read these...and it's the realization that my daughters hair loss and Alopecia diagnoses were after receiving her final dose of the Gardisil!!! She went for injections which no longer are working and her Alopecia is getting worse. Has anybody been referred for treatment for al, of the side effects from the vaccine?
     

Share This Page